# SDR SWAA2022032373869

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 71,276 hours, 42,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7603120
- Condition: Elongated
- Location: Wheel Well Rh
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP: 1213458 LOWER AFT FAIRING FOR RH WHEEL WELL CUT OUT (PN: 149A7603-120) HAS SEVERAL ATTACHING HOLES THAT ARE ELONGATED / 'REFERENCE DMA 0156733' REMOVED AND REPLACED WHEEL WELL FAIRING SUPPORT PER SRM 51-40-02 CL #27301
